Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
174 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is crying a side effect of trileptal?

Premium Questions

Dr.  Ashok Kumar MD

up OR I just feel very tired and foggy, unfocused, confused. I know this is a common side effect. I ... stopped an 8-month trial of effexor (37-75mgs Xr) and my doctor and I thought we might focus on... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)
Dr.  Sudhir Kumar MD

’s having on my mental acuity, and the other scary side effects. I’m also unsure if I even need it given ...—came back normal, I’ve been prescribed Trileptal by my regular doctor ahead of a March visit... View answer

Answered by : Dr. Sudhir Kumar ( Neurologist)
Dr. Minal Mohit MD

I have been taking the drug Trileptal for well over 4 years now for Trigiminal Neuralgia and have heard that it carries a risk for lymphoma and other unfavorable side effects. Could you tell me facts ... View answer

Answered by : Dr. Minal Mohit ( Endocrinologist)
Dr.  Ashok Kumar MD

aspects of my condition without the emotional side effects of flatness/coldness or anger from SSRIs etc ...Hi doctor. You have been helping me with Trileptal . Irritability (strangely) and sedation... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)
Dr. Shiva Kumar R MD

started taking 150 mg of trileptal daily for rolandic seizures . Yesterday and today he experienced sudden nosebleeds , and the latest bleed seemed quite profuse. Should we be concerned about this as a side... View answer

Answered by : Dr. Shiva Kumar R ( Neurologist)

Public Forum Discussions

Dr. Seikhoo Bishnoi MD

New patient with bipolar illness?PTSD…on Lithobid, Trileptal and Latuda. I am concerned about the interaction between the last two. She is on higher than I prefer dose of Trileptal and low dose Latuda ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr. Elona Xhardo MD

t any better. The medication I am asking about is lyrics. What are the side effects & how would ...I am taking trileptal & zonisamide. I have complex partial seizures and am wanting to change ... View answer

Answered by : Dr. Elona Xhardo ( Endocrinologist)
Dr.   Dorina Gurabardhi MD

My 7 year old grandson was started on Trileptal yesterday and he has double vision now. I read where that is a less worrisome side effect of this medication. Should we contact the doctor about ... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr. Kathy Robinson MD

be causing him this side effect? ... View answer

Answered by : Dr. Kathy Robinson ( General & Family Physician)
Dr. Kathy Robinson MD

, and Ziac/ hgt 2.5mg. Does any of these medicines have an over eating effect? ... View answer

Answered by : Dr. Kathy Robinson ( General & Family Physician)